# SDR ABXA050124

- Difficulty date: May 9, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- Aircraft time: 38,519 hours, 41,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WOULD NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERIES IAW DC-9 AMM 33-53-02-4.  OPS CHECKED GOOD.
